# SDR SIMA20131229009

- Difficulty date: December 29, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 9,779 hours, 6,213 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT BLEED DUCT CAUTION MESSAGE.  REPOSITIONED LT BLEED AIR LEAK DET LOOPS MT 138 & 141 IAW AMM 36-21-01.  PERFORMED BLEED AIR LEAK INITIATION TEST IAW AMM 36-21-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
